advertisement
Question
Posted by: Theo | 2009/04/03

Please i need help

Hi Doc, I' m currently using the pills called Roaccutane and i know that when using this pills i don' t have to fall pregnant but for the past few days i felt something like signs of being pregnant. Like something moving. I' ve been using condoms with my husband all along, So Doc can you please tell me what must i do i need your help, I never slept with my husband without using a condom but i just wonder what is going on inside me or maybe is just my thoughts. Please i need your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

T

If you think there is a chance you could be pregnant, either during treatment, or in the first month after stopping treatment, you must consult your doctor immediately.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement